≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

side effect of r43 or aspidosperma tincture

Hello
I HAVE STARTED TAKING R43 OF DR RECKEWEG AND ASPIDOSPERMA MOTHER TINCTURE SINCE 5 DAYS FOR BRONCHTIS PROBLEM FACING SINCE 4 MONTHS BUT AFTER STARTED THIS MEDICINE MY STOOL TURNED HARD AND VERY DRY ON DAILY BASIS. CAN ANY BODY PLS HELP ME WHICH MEDICINE IS AFFECTING MY STOMACH.
 
  sanjeev.saraogi on 2018-10-03
This is just a forum. Assume posts are not from medical professionals.
Bryonia in r 43 can cause constipation and hard stools if not indicated.

That is the problem with combo remedies. One
Remedy can be helping, the others not needed
And cause “proving” symptoms .

It is not a good idea to medicate yourself.

You can put your case on here in a new thread
And someone will prescribe.

You can always google materia medica of .....
Any remedy and see the hundreds of conditions
It matches- so if you suddenly have a new symptom you never had..
That remedy needs to be stopped/ it’s wrong, it’s too many doses ,
Or potency is wrong.
 
simone717 last year
Thank u sir for your guidance
 
sanjeev.saraogi last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.